# SDR C2XA11TY089

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 271
- Aircraft time: 26,255 hours, 19,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CORRODED ON STRUCTURE FRAME 64 ADJACENT TO CUTOUT.  INSTALLED DOUBLER IAW EC5320-01479 REPAIR 3.
